Journal of Symbolic Logic

Review: Petr Vopenka, Modeli Teorii Mnozestv (Modelle der Mengenlehre)

Ralph Seifert, Jr.

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 32, Issue 3 (1967), 411-412.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735979

JSTOR
links.jstor.org

Citation

Seifert, Ralph. Review: Petr Vopenka, Modeli Teorii Mnozestv (Modelle der Mengenlehre). J. Symbolic Logic 32 (1967), no. 3, 411--412. https://projecteuclid.org/euclid.jsl/1183735979


Export citation